# SDR AALA202512088232

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 44,223 hours, 18,948 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A, I

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: SHORTLY AFTER LEVEL OFF AT FL370, CABIN ALTITUDE ALERT SOUNDED AND FLASHED, MANUALLY DEPLOYED MASKS. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PIT.  (OPEN).
